# SDR FDEA201203201036

- Difficulty date: March 20, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 77,769 hours, 32,421 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Malfunctioned
- Location: Manifold
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 14,000 FT HAD NR 2 MANIFOLD FAIL LEVEL 3 ALERT.  INTERROGATED THE MCDU SYS AIU 1, AIU 2, PSC 1,  PSC 2, AND MSC.  ALSO REVIEWED CURRENT FAULTS.  FOUND A FAV FAULT (CODE 361031).   THE AIR SYNOPTIC  PAGE SHOWS SYS NR 2 IN RED AND THE MANF LIGHT ON  THE ASCP IS ILLUMINATED. MEM R  AFTER FURTHER REVIEW, FOUND SYS NR 2 MANIFOLD FAIL IN AIU 1, 2, 3.  R & R NR 2 MANIFOLD LOOPS D1-27A & D1-27B IAW MM 36-23-02-4.  AFTER LOOP'S R & R. 'AIR SYS 2 FAIL' STILL DSPLAYED, AIR MANF TEST FAIL & AIU 1 CURRENT FAULTS SHOWED: NO LOOP 1A/1B INPUT RECEIVED DURING PREFLT TEST-P,  NO LOOP 2 INPUT RECEIVED DURING PREFLT TEST-P NO LOOP 3 INPUT RECEIVED DURING PREFLT TEST-P.  RECONNECTED MANIFOLD FAIL TEST BOX & VERIFIED MANIFOLD FAIL DETECT SYS ALL OK. R & R AIU 1. R-T-S OK.  AIR SYS TEST NORMAL.  NO ALERTS DISPLAYED. REF MM 31-43-02-4-0.
